# SDR P5CA2017050400107

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,015 hours, 19,620 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: BACC63BP16H10SN
- Condition: Cracked
- Location: Hmg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMG SHUTOFF VALVE CONNECTOR FOUND CRACKED.  THE CONNECTOR WAS REPLACED IAW SWPM 20-61-11, REV 64, WDM 24-25-11 AND 24-25-13, REV 11.
